# SDR CALA2023012500198

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757324
- Aircraft serial: 32593
- Aircraft time: 57,400 hours, 17,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1018
- Condition: Cracked
- Location: Sta 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN INTERIOR FUSELAGE FRAME IS CRACKED AT STATION 1540 STRINGER 8LL AT THE OVERHEAD BIN ATTACH RACKET. REPAIRED RH FUSELAGE FRAME AT FS 1540 STR 8L IAW B757-300 SRM 53-00-07 REPAIR 8.  FOR DETAILS SEE PWA AND PWS #30 PG 1 OF 1.
